Search Results for: 11B39

On the Diophantine equation LnLm = 3 • 2a

Zafer Şiar and Refik Keskin Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 4, Pages 112—119 DOI: 10.7546/nntdm.2018.24.4.112-119 Download full paper: PDF, 191 Kb Details Authors and affiliations Zafer Şiar Department … Continue reading

Comments Off on On the Diophantine equation LnLm = 3 • 2a

Generalized dual Fibonacci quaternions with dual coefficient

Fügen Torunbalcı Aydın Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 4, Pages 59—69 DOI: 10.7546/nntdm.2018.24.4.70-85 Download full paper: PDF, 226 Kb Details Authors and affiliations Fügen Torunbalcı Aydın Yildiz Technical … Continue reading

Comments Off on Generalized dual Fibonacci quaternions with dual coefficient

A new symmetric endomorphism operator for some generalizations of certain generating functions

Ali Boussayoud, Abdelhamid Abderrezzak and Serkan Araci Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 4, Pages 45—58 DOI: 10.7546/nntdm.2018.24.4.45-58 Download full paper: PDF, 207 Kb Details Authors and affiliations Ali … Continue reading

Comments Off on A new symmetric endomorphism operator for some generalizations of certain generating functions

Some Fermatian special functions

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 9, 2003, Number 4, Pages 73—82 Download full paper: PDF, 101 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

Comments Off on Some Fermatian special functions

Some properties of Fermatian numbers

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 10, 2004, Number 2, Pages 25—33 Download full paper: PDF, 152 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

Comments Off on Some properties of Fermatian numbers

A Fermatian Staudt—Clausen Theorem

A. G. Shannon Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 10, 2004, Number 4, Pages 89—99 Download full paper: PDF, 120 Kb Details Authors and affiliations A. G. Shannon Warrane College, The University of New South Wales, … Continue reading

Comments Off on A Fermatian Staudt—Clausen Theorem

2-Fibonacci polynomials in the family of Fibonacci numbers

Engin Özkan, Merve Taştan and Ali Aydoğdu Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 3, Pages 47—55 DOI: 10.7546/nntdm.2018.24.3.47-55 Download full paper: PDF, 206 Kb Details Authors and affiliations Engin … Continue reading

Comments Off on 2-Fibonacci polynomials in the family of Fibonacci numbers

On the derivatives of bivariate Fibonacci polynomials

Tuba Çakmak and Erdal Karaduman Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 3, Pages 37—46 DOI: 10.7546/nntdm.2018.24.3.37-46 Download full paper: PDF, 169 Kb Details Authors and affiliations Tuba Çakmak Department … Continue reading

Comments Off on On the derivatives of bivariate Fibonacci polynomials

Generalized golden ratios and associated Pell sequences

A. G. Shannon and J. V. Leyendekkers Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 24, 2018, Number 3, Pages 103—110 DOI: 10.7546/nntdm.2018.24.3.103-110 Download full paper: PDF, 105 Kb Details Authors and affiliations A. … Continue reading

Comments Off on Generalized golden ratios and associated Pell sequences

On repdigits as product of consecutive Lucas numbers

Nurettin Irmak and Alain Togbé Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 24, 2018, Number 3, Pages 42—49 DOI: 10.7546/nntdm.2018.24.3.95-102 Download full paper: PDF, 193 Kb Details Authors and affiliations Nurettin Irmak Mathematics Department, Art and Science … Continue reading

Comments Off on On repdigits as product of consecutive Lucas numbers